Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91763
Title: An improvement on a large sieve inequality in high dimensions
Authors: Zhao, Liangyi.
Keywords: DRNTU::Science::Mathematics::Number theory
Issue Date: 2004
Source: Zhao, L. (2004). An improvement of a large sieve inequality in high dimensions. Mathematika, 52, 93-100.
Series/Report no.: Mathematika
Abstract: In this paper, we present an improvement of a large sieve type inequality in high dimensions and discuss its implications on a related problem.
URI: https://hdl.handle.net/10356/91763
http://hdl.handle.net/10220/6226
ISSN: 0025-5793
DOI: http://dx.doi.org/10.1112/S0025579300000371
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.